The Antiseptic Drug Breaks The Vaginal Swelling?
Afternoon, I am desy, my age is 22 years, I want to ask, what is the first aid action after the rupture of the swelling in the miis v? What medicine should you use first? Can you use Betadine?
Thank you for asking HealthReplies.com.
Swelling that appears in the vagina can occur for many reasons. One of the most common are Bartholin's cysts, or fluid-filled sacs that form in the glands that are responsible for producing vaginal lubrication. Bartholin's cysts generally occur due to obstruction at the exit of the gland, for example due to infection or injury. These cysts can then get bigger and form an abscess if you have a secondary infection. Cysts that are large enough can burst and secrete in the form of mucus that resembles pus. This condition can cause discomfort in the sufferer, namely in the form of pain, propping, and disturbances in sexual intercourse.
In addition to a Bartholin's cyst that has ruptured, there may also be swelling that has ruptured in your vagina due to other triggers, for example abscesses, folliculitis (infection of the hair follicles), genital herpes (Herpes simplex virus infection), cutaneous candidiasis (yeast infection candida sp.), scabies (scabies), contact dermatitis, benign or malignant tumors, and so on. Treatment of each of these conditions can vary and can only be determined after a definite diagnosis.
Therefore, you should have your condition checked directly to a doctor or specialist in skin and genitalia. The treatment that the doctor will give will be adjusted to the cause of your complaint, including topical medications, oral medications, and surgery.
Currently, first clean your vagina using clean and good quality water. Warm water can usually help reduce vaginal discomfort caused by swelling. Always wear pants that are loose, clean, and soft. Limit sexual intercourse first to minimize discomfort in the vagina, as well as the potential for infection (it is feared that the swelling is caused by infection).
Hope it helps ..
dr. Nadia Nurotul Fuadah